| Model Number |
10601 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodgement occurred.A 2.25 x 12 synergy drug-eluting stent was advanced for treatment.However, upon loading the stent onto the wire, it was noted that the stent was stripped from the balloon.The procedure was completed with a different device.No patient serious injury or adverse event were reported.